# SDR DALA2025080205799

- Difficulty date: July 28, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 57,857 hours, 41,013 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE & FUMES, THE CREW REPORTED ELECTRICAL SMELL IN THE CABIN DURING PUSHBACK AND START OF NR 2 ENGINE.  MAINTENANCE REPLACED GASPER BOOSTER FAN.
